# SDR DALA2019110766470

- Difficulty date: November 5, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 60,728 hours, 21,914 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1346947) DURING INSPECTION FOUND CORROSION ON INBD LOWER AREA AT INBD AFT FLAP RH WING, NEAR TO BODY FAIRING. CORROSION LEVEL 2 REPAIR WAS ACCOMPLISHED PER ERA 582646-14 REV. A AND ETI-37-19-344 REV. ORIG.
